Thread: Random rash
09-21-2005, 12:40 PM #1
Need advice.....my boy just took his second shot of test c yesterday. (week one) and has taken d-bol for 5 days. today he has a bumpy looking rash on both of his elbows. says it iches real bad. Never heard of this.
Injected in the glut. 250mg of test c 2x a week. 50mg of d-bol daily.
09-21-2005, 12:57 PM #2
Strange...He might have picked up a rash on the preacher bench.Seriously doubt it has anything to do with the allergies.If he was allergic to the oil ect,he'd breakout all over his body.Not isolated on his elbows like that.
Last edited by Pinnacle; 09-21-2005 at 01:15 PM. Reason: spelling typo
09-21-2005, 01:06 PM #3Associate Member
- Join Date
- Jul 2005
I agree, I don't think it would be from the oils ect. either. Could be from something diffrent that you touched your elbows on something. Try some benadryl.
09-21-2005, 02:15 PM #4
yeah....and it is nowhere near the injection site. I think it just freaked him out more than anything. Since he just started. Thanks guys. We'll see what happens.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)